advertisement
Question
Posted by: Cynthia David | 2009/11/04

Mirena side effects

Hi doc
i had da Mirena inserted abt 5 months ago and all is fine until last month, i have had breakouts and mood swings like crazy and my face is sore with the pimples. And i' m very self-concious abt my face with all the pimples.

Is this because of the device and wat can i use for the pimples and moodswings.

Sad
Cynthia

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that this is due to the Mirena, though not very common. You can try using an anti-acne cream. Other than that, removal of the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/07

It is possible that this is due to the Mirena, though not very common. You can try using an anti-acne cream. Other than that, removal of the Mirena.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement